# SDR A6WA201542912

- Difficulty date: July 9, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N468A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 27,543 hours, 26,618 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 3772, EXIT DOOR IND LIGHT AT 8AC INOPERATIVE, GREEN.  FOUND FLOOR TRACK LIGHTS STRIP SHORTED AT ROW 5.  REPLACED FLOOR TRACK LIGHT STRIP ROW 5 IAW AMM 33-51-01.  ALL EMERGENCY LIGHTS CHECKED GOOD.  OK FOR SERVICE.
